# SDR CALA2024110401000

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 66,355 hours, 29,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON BOTH AFT DOORS COMES ON AND OFF DURING LNG FOLLOWED TSM TASK 33-51-00-810-819-A (EMERGENCY EXIT LIGHTING FLICKER FAULT). CARRIED OUT OPERATIONAL CHECK OF THE EMERGENCY POWER UNITS BY BITE CHECK PER AMM TASK 33-51-00-710-001-A. RESULTS SATISFACTORY; NO FAULT MESSAGES OBTAINED, SYS OK LIGHT OBTAINED ON PTP 110RH PANEL.
